Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2015, 5:06 PM EDT for Atlantic County, New Jersey. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2015, 5:06 PM EDT (21:06 UTC)
- Expired
- Jul 28, 2015, 6:15 PM EDT
- In force
- 69 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WWUS81 KPHI 282106
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT TUE JUL 28 2015
NJZ022-027-282215-
ATLANTIC-SOUTHEASTERN BURLINGTON-
506 PM EDT TUE JUL 28 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...
AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER EGG HARBOR CITY...OR
13 MILES NORTHWEST OF ATLANTIC CITY...THE STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ABSECON...EGG HARBOR CITY...PORT REPUBLIC...POMONA AND
ELWOOD-MAGNOLIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3941 7457 3954 7473 3964 7460 3952 7441
3950 7441
TIME...MOT...LOC 2105Z 356DEG 6KT 3951 7460
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:57 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 28, 3:57 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT TUE JUL 28 2015 .SYNOPSIS... HIGH PRESSURE WILL SLIDE OFF THE COAST ON WEDNESDAY GIVING WAY TO A WEAK COLD FRONT PASSAGE ON THURSDAY INTO FRIDAY MORNING. ANOTHER WEAK FRONT MAY CROSS THE REGION SUNDAY INTO MONDAY FOLLOWED BY A BRIEF SHOT OF HIGH PRESSURE. AFTER THE RESPITE OF HIGH PRESSURE A STRONGER COLD FRONT IS EXPECTED TO PASS THROUGH ON TUESDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... WE WILL CONTINUE TO MENTION ISOLATED SHOWERS AND THUNDERSTORMS IN PARTS OF SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND INTO THE EARLY EVENING HOURS. THE SEA BREEZE AND BAY BREEZE FRONTS SHOULD PROVIDE JUST ENOUGH LIFT TO RESULT IN THE DEVELOPMENT OF ISOLATED CONVECTION. THE ATMOSPHERE WILL LIKELY REMAIN MODERATELY UNSTABLE IN THAT AREA WITH MIXED LAYER CAPE VALUES IN THE 800 TO 1200 J/KG RANGE. OTHERWISE, SCATTERED CUMULUS SHOULD DISSIPATE GRADUALLY DURING THE EVENING HOURS. WHILE SOME PATCHY LOW CLOUDS, HAZE AND LIGHT FOG MAY DEVELOP LATE TONIGHT THE MODEL GUIDANCE SUGGESTS THAT IT SHOULD NOT BE AS WIDESPREAD AS IT WAS THIS MORNING. A MID LEVEL RIDGE IS FORECAST TO EXTEND FROM THE SOUTH CENTRAL STATES UP ACROSS THE GREAT LAKES TO EASTERN ONTARIO AND WESTERN QUEBEC TONIGHT. THE RIDGE IS EXPECTED TO KEEP OUR AREA RAIN-FREE FOR TONIGHT. MINIMUM TEMPERATURES ARE ANTICIPATED TO BE MAINLY IN THE UPPER 60S AND LOWER 70S WITH A LIGHT SOUTHWEST TO SOUTH SURFACE FLOW. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE AXIS OF THE MID LEVEL RIDGE IS FORECAST TO DRIFT EASTWARD AND IT SHOULD APPROACH OUR REGION LATE ON WEDNESDAY. AS A RESULT, THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL BE EVEN LOWER THAN IT WAS TODAY. WE ARE EXPECTING A MOSTLY SUNNY SKY FOR WEDNESDAY WITH SOME CIRRUS OVERHEAD ALONG WITH THE DEVELOPMENT OF SCATTERED CUMULUS. MAXIMUM TEMPERATURES ARE FORECAST TO RANGE FROM 90 TO 95 IN MUCH OF OUR REGION. READINGS SHOULD GET NO HIGHER THAN THE MIDDLE AND UPPER 80S IN THE ELEVATED TERRAIN UP NORTH AND ALONG THE IMMEDIATE COAST. IT APPEARS AS THOUGH SLIGHTLY DRIER AIR WILL MIX TO THE SURFACE FROM ALOFT FOR WEDNESDAY AFTERNOON. DEW POINT READINGS ARE EXPECTED TO FAVOR THE MIDDLE 60S ON WEDNESDAY AFTERNOON, EXCEPT IN DELAWARE AND NORTHEASTERN MARYLAND WHERE THE BAYS SHOULD HELP KEEP DEW POINT READINGS IN THE UPPER 60S AND LOWER 70S. THE COMBINATION OF TEMPERATURE AND DEW POINT IS ANTICIPATED TO RESULT IN MAXIMUM HEAT INDEX VALUES BEING NEAR OR A DEGREE OR TWO ABOVE THE MAXIMUM AIR TEMPERATURES IN EASTERN PENNSYLVANIA AND NEW JERSEY. THE IMPACT OF THE HIGHER HUMIDITY ON THE DELMARVA SHOULD BRING MAXIMUM HEAT INDEX VALUES SOLIDLY INTO THE UPPER 90S THERE WITH PERHAPS A FEW SPOTS HITTING 100, ESPECIALLY SOUTH OF THE CANAL. WE WILL NOT BE ISSUING A HEAT ADVISORY OR AN EXCESSIVE HEAT WARNING AT THIS TIME SINCE ALL LOCATIONS IN OUR FORECAST AREA ARE EXPECTED TO REMAIN JUST BELOW THE ISSUANCE CRITERIA. A SOUTHWEST TO SOUTH WIND AROUND 5 TO 10 MPH IS EXPECTED FOR WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... 5-WAVE MODEL GUIDANCE SHOWS SOUTHEAST RIDGING GIVING WAY TO A DEVELOPING TROUGH ACROSS THE NORTHEASTERN HALF OF THE CONUS BY THE WEEKEND. A FEW IMPULSES WILL TRAVERSE THROUGH THE BASE OF THE TROUGH NEXT WEEK PROVIDING CHANCES FOR MORE UNSETTLED WEATHER EARLY NEXT WEEK. THURSDAY...INCREASING MOISTURE FLUX AHEAD OF THE WEAKENING COLD FRONT MAY BRING IN MORE CLOUD COVER THAN PREVIOUSLY EXPECTED. THERE COULD BE ENOUGH INSTABILITY ADVECTING IN ALOFT TO SPARK SCATTERED SHOWERS WITH EMBEDDED THUNDER DURING THE MORNING HOURS, MOSTLY ACROSS THE SOUTH AND WEST, TO KEEP TEMPERATURES FROM REALLY PEAKING AS HIGH AS PREVIOUSLY THOUGHT, THOUGH LOW-90S IS NOTHING TO SNEEZE AT. THERE WILL BE SOME ENHANCED VERTICAL MIXING DURING THE AFTERNOON WHICH SHOULD KEEP DEWPOINTS FROM STAYING IN THE LOW-70S, SO EXPECTING THEM TO MIXOUT INTO THE UPPER-60S...SHOULD KEEP HEAT INDEX VALUES JUST BELOW ADVISORY CRITERIA BUT STILL HAVE SOME TIME FOR FURTHER ASSESSMENT. BESIDES THE HEAT, THE APPROACH OF THE COLD FRONT LATER IN THE AFTERNOON, WILL TRIGGER MORE SCATTERED SHOWERS AND THUNDERSTORMS. INSTABILITY IS PREVALENT BUT SHEAR IS ON THE WEAKER SIDE AS OF NOW BUT DEPENDING ON THE SHEAR AXIS ORIENTATION TO THE STORMS, WE COULD SEE CELL MERGER OCCUR FORMING A BROKEN LINE OF STORMS WITH STRONGER WINDS THE MAIN ISSUE. PWATS APPROACH AND COULD SURPASS 2" SO HEAVY EFFICIENT RAINERS IS ALSO LIKELY WITH POOR DRAINAGE AND SPOTTY FLASH FLOOD ISSUES POSSIBLE. FRIDAY - SUNDAY...AS MID-LEVEL TROUGHING BEGINS TO STRENGTHEN BY THE WEEKEND, THE AFOREMENTIONED FRONT BECOMES MORE PARALLEL TO THE UPPER- LEVEL FLOW...IT LOOKS TO STALL OFFSHORE. IT BEGINS TO SLOW ITS DEPARTURE EARLY ON FRIDAY SO THERE COULD BE SOME LINGERING SHOWERS AND THUNDERSTORMS FRIDAY MORNING BEFORE DRYING OUT. TEMPERATURES WILL STILL BE QUITE WARM BUT THE FRONT SHOULD BE ABLE TO EAT UP THE HIGHER DEWPOINTS AS THE AIRMASS DRIES OUT A BIT. WE LOOK TO BE ON THE SOUTHERN EXTENT OF THE TROUGHING SO MOST OF THE MID-LEVEL ENERGY STAYS TO OUR NORTH THROUGH THE WEEKEND KEEPING US MOSTLY DRY...COULD BE SOME ISOLATED SHOWERS ACROSS SOUTHERN DELMARVA CLOSER TO THE STALLED BOUNDARY. TEMPERATURES ON SATURDAY AND SUNDAY WILL STILL REMAIN 90+ DEGREES. MONDAY - TUESDAY...ANOTHER COLD FRONT IS PROGGED TO PUSH CLOSER TO THE REGION BY LATE MONDAY INTO TUESDAY. TEMPERATURES AHEAD OF THE FRONT WILL ONCE AGAIN BE 90+ DEGREES WITH A MOISTENING AIRMASS. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED CUMULUS AND VFR CONDITIONS ARE EXPECTED INTO THIS EVENING. WE CONTINUE TO EXPECT ISOLATED SHOWERS AND THUNDERSTORMS IN SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. WE WILL INCLUDE VCSH UNTIL 2300Z FOR KMIV AND KACY. A MAINLY CLEAR SKY IS EXPECTED FOR TONIGHT. WHILE SCATTERED LOW CLOUDS, HAZE AND LIGHT FOG REMAIN POSSIBLE FOR LATE TONIGHT AND EARLY WEDNESDAY MORNING, IT SHOULD NOT BE NEARLY AS WIDESPREAD AS IT WAS THIS MORNING. VFR CONDITIONS WITH SCATTERED CUMULUS IS IN THE FORECAST FOR WEDNESDAY. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS IS VERY LOW. A LIGHT SOUTHWEST TO SOUTH WIND, GENERALLY LESS THAN 10 KNOTS, IS EXPECTED THROUGH THE TAF PERIOD. OUTLOOK... THURSDAY...EARLY MORNING FOG/HAZE WITH MVFR CONDITIONS POSSIBLE...THEN SCT AFTERNOON/EVENING TSTMS WITH MVFR OR LOWER CONDS. FRIDAY - SUNDAY...VFR. && .MARINE... WEAK HIGH PRESSURE WILL CONTINUE TO AFFECT THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FOR TONIGHT AND WEDNESDAY. A SOUTHWEST TO SOUTH WIND AROUND 5 TO 10 KNOTS IS EXPECTED. WAVE HEIGHTS ON THE OCEAN WILL FAVOR 2 TO 3 FEET WHILE WAVES ON DELAWARE BAY SHOULD BE 2 FEET OR LESS. OUTLOOK... THURSDAY - SUNDAY...SUB-SCA CONDITIONS EXPECTED THIS PERIOD. THUNDERSTORM CHANCES INCREASE ON THURSDAY WITH VERY HEAVY RAINFALL AND STRONG WIND GUSTS POSSIBLE. && .RIP CURRENTS... THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS ALONG THE NEW JERSEY AND DELAWARE COAST INTO THIS EVENING DUE TO A LONG PERIOD SOUTHEASTERLY SWELL. THE WAVE PERIOD WILL CONTINUE TO BE AROUND 10 SECONDS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...HEAVENER AVIATION...IOVINO/HEAVENER MARINE...IOVINO/HEAVENER RIP CURRENTS...IOVINO
Hazardous weather outlook, Jul 28, 3:54 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT TUE JUL 28 2015 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-101-103-105-292000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 354 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE HEAT INDEX SHOULD BE CLOSE TO 100 DEGREES FOR A TIME THURSDAY AFTERNOON. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY, ESPECIALLY LATE IN THE DAY OR EVENING WHICH COULD PRODUCE BRIEF POOR DRAINAGE FLOODING AND EVEN A LOCALIZED DAMAGING WIND GUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-292000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 354 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 ON WEDNESDAY AFTERNOON. IF SHOWERS DO NOT OCCUR THURSDAY MORNING THEN THERE IS A CHANCE FOR THE HEAT INDEX REACHING 100 ON THURSDAY. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY, ESPECIALLY LATE IN THE DAY OR EVENING WHICH COULD PRODUCE BRIEF POOR DRAINAGE FLOODING AND EVEN A LOCALIZED DAMAGING WIND GUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-292000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 354 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY, ESPECIALLY LATE IN THE DAY OR EVENING WHICH COULD PRODUCE BRIEF POOR DRAINAGE FLOODING AND EVEN A LOCALIZED DAMAGING W .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 PM EDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS THURSDAY, ESPECIALLLY LATE IN THE DAY OR EVENING MAY PRODUCE GALE FORCE WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 4:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 424 PM EDT TUE JUL 28 2015 NJZ022-027-282100- ATLANTIC-SOUTHEASTERN BURLINGTON- 424 PM EDT TUE JUL 28 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES... AT 424 PM EDT...A STRONG THUNDERSTORM WAS NEAR EGG HARBOR CITY...OR 18 MILES NORTHWEST OF ATLANTIC CITY. THE STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EGG HARBOR CITY...PORT REPUBLIC...WADING RIVER...NEW GRETNA... POMONA...ELWOOD-MAGNOLIA AND BATSTO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3945 7452 3959 7477 3975 7457 3960 7441 TIME...MOT...LOC 2024Z 142DEG 3KT 3960 7458 JRK
Special weather statement, Jul 28, 5:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT TUE JUL 28 2015
NJZ022-027-282215-
ATLANTIC-SOUTHEASTERN BURLINGTON-
506 PM EDT TUE JUL 28 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...
AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER EGG HARBOR CITY...OR
13 MILES NORTHWEST OF ATLANTIC CITY...THE STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ABSECON...EGG HARBOR CITY...PORT REPUBLIC...POMONA AND
ELWOOD-MAGNOLIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3941 7457 3954 7473 3964 7460 3952 7441
3950 7441
TIME...MOT...LOC 2105Z 356DEG 6KT 3951 7460The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 4:24 PM EDT | Special Weather Statement | PHI | Atlantic | 36 min |
| Jul 28, 5:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 4 hr |
| Jul 28, 4:48 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 28, 5:31 PM EDT | Special Weather Statement | PHI | Sussex | 74 min |
| Jul 28, 5:49 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.